Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A property of polynomial curves over a field of positive characteristic

Author: D. Daigle
Journal: Proc. Amer. Math. Soc. 109 (1990), 887-894
MSC: Primary 14H99; Secondary 14E25
MathSciNet review: 1002155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{k}}$ be an algebraically closed field of characteristic $ p > 0$. We show that if $ F \in {\mathbf{k}}\left[ {X,Y} \right]$ is a rational curve with one place at infinity and with nonprincipal bidegree, such that $ \theta \left( F \right) \in {\mathbf{k}}\left[ {{X^p},Y} \right]$ for some automorphism $ \theta $ of $ {\mathbf{k}}\left[ {X,Y} \right]$, then $ \theta $ can be chosen to be either linear or of "de Jonquière" type. We also give consequences of that fact for the problem of classifying the embeddings of the line in the plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H99, 14E25

Retrieve articles in all journals with MSC: 14H99, 14E25

Additional Information

PII: S 0002-9939(1990)1002155-0
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia